# SDR AALA990686

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 1538 - AFTER TAKEOFF, GEAR FAILED TO RETRACT.  CREW ACCOMPLISHED CHECKLISTS AND RETURNED PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NOSE GEAR RETRACT ACTUATOR.  ACCOMPLISHED EXTENSION AND RETRACTION CHECKS AND LEAK CHECKS WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
